Economics at your fingertips  

A Robust Approach to Hedging and Pricing in Imperfect Markets

Hirbod Assa () and Nikolay Gospodinov ()
Additional contact information
Hirbod Assa: Institute for Financial and Actuarial Mathematics, University of Liverpool, Mathematical Sciences Building, Peach Street, Liverpool L69 7ZL, UK

Risks, 2017, vol. 5, issue 3, 1-20

Abstract: This paper proposes a model-free approach to hedging and pricing in the presence of market imperfections such as market incompleteness and frictions. The generality of this framework allows us to conduct an in-depth theoretical analysis of hedging strategies with a wide family of risk measures and pricing rules, and study the conditions under which the hedging problem admits a solution and pricing is possible. The practical implications of our proposed theoretical approach are illustrated with an application on hedging economic risk.

Keywords: imperfect markets; risk measures; hedging; pricing rule; quantile regression (search for similar items in EconPapers)
JEL-codes: C G0 G1 G2 G3 M2 M4 K2 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Risks is currently edited by Prof. Dr. J. David Cummins

More articles in Risks from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().

Page updated 2020-03-29
Handle: RePEc:gam:jrisks:v:5:y:2017:i:3:p:36-:d:105112